Please use this identifier to cite or link to this item: http://eir.zntu.edu.ua/handle/123456789/1805
Title: О равномерном восстановлении функций, имеющих не более двух точек перегиба
Other Titles: On uniform restoration of functions which have no more than two points of inflection
Про рівномірне відновлення функцій, що мають не більше двох точок перегину
Authors: Нечипоренко, Нина Александровна
Nechyporenko, Nina О.
Нечипоренко, Ніна Олександрівна
Коротунова, Олена Володимирівна
Korotunova, Olena V.
Коротунова, Елена Владимировна
Keywords: функція однієї змінної
відновлення
ізогеометричні властивості
оптимальність за точністю
function of one variable
restoration
isogeometric properties
функция одной переменной
восстановление
optimality on accuracy
изогеометрические свойства
оптимальность по точности
Issue Date: 2016
Publisher: Запорізький національний університет
Abstract: UK: Розглядається задача відновлення неперервної функції, яка задана своїми наближеними значеннями у вузлах довільної фіксованої сітки і має в області визначення не більше двох точок перегину. В якості відновлюючої приймається функція, побудована на основі методу квазірозв’язків. Наведені алгоритми відновлення є оптимальними за порядком точності на відповідних класах функцій. EN: The problem of reconstructing of a continuous function which is given by its approximate values at the nodes of an arbitrary fixed grid and such that has at most two inflection points in the domain of definition is considered. Function which is built on the basis of the method of quasi-solutions is utilized as a restoring function. Given reduction algorithms are optimal in order of accuracy in the corresponding classes of functions. RU: Рассматривается задача восстановления непрерывной функции, заданной своими приближенными значениями в узлах произвольной фиксированной сетки и имеющей в области определения не более двух точек перегиба. В качестве восстанавливающей принимается функция, построенная на основе метода квазирешений. Приводимые алгоритмы восстановления являются оптимальными по порядку точности на соответствующих классах функций.
Description: Нечипоренко Н. А. О равномерном восстановлении функций, имеющих не более двух точек перегиба / Н. А. Нечипоренко, Е. В. Коротунова // Вісник ЗНУ. Фізико-математичні науки. – 2016. – № 1. – С. 165-173.
URI: http://eir.zntu.edu.ua/handle/123456789/1805
Appears in Collections:Наукові статті КПМ

Files in This Item:
File Description SizeFormat 
Nechyporenko_On_uniform_restoration.pdfНаукова стаття751.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.